# SDR IPXA2015051489068

- Difficulty date: May 2, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E INTERNAL RIB CRACKED IN RADIUS, STA 855.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT RIB IAW DWG ARB2922 AND SRM 51-31-01.
